| Catalog Number |
05206073001 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insulin cartridge leaked insulin between the adapter and infusion tubing resulting in elevated blood glucose levels.The patient's blood glucose level increased to 300 mg/dl.The insulin leak occurred with cartridges from the same package.It is unknown how many cartridges were defective.The patient thinks the insulin cartridge was the cause of the leakage.
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.